# SDR DL764050234

- Difficulty date: April 23, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 10,552 hours, 3,878 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Conduit
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O OVERHEAD DOOR LIGHT AND EICAS MESSAGE FWD CARGO DOOR.  REPLACED CONDUIT ON DOOR FOR DAMAGED WIRING.
